# SDR SWAA2021111833062

- Difficulty date: October 22, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737*
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FITTING AFT REAR SPAR DRAG BRACE FWD POSITION O/B SIDE AT VERTICAL STABILIZER ; 2021-486753 / [01] REPLACED FITTING DRAG BRACE R/H FWD POSITION O/B SIDE AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02; SRM B737-700 51-40-02; AND DWG 148A8200 SHEET 6 REV A.; [02] CORRECTED STEP 1. REPLACED FITTING DRAG BRACE R/H FWD POSITION O/B SIDE AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02; SRM B737-700 51-40-02; AND DWG 148A8200 SHEET 6 REV A. SEE INDIVIDUAL SIGN OFF BELOW; [03] TASK COMPLETED ; RII ; SEE INDIVIDUAL SIGN OFF BELOW
